Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 111, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 11, 2014, 3:58 PM MDT for Kimball County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2014, 3:58 PM MDT (21:58 UTC)
- Expired
- Jul 11, 2014, 4:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Kimball County, NE
The radar
The Cheyenne radar (KCYS), 98 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 4:00 PM MDT | TSTM WND DMG | 7 Sw Kimball, NE | POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -363 J/kg
- Mixed-layer LCL
- 1696 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
562 WUUS55 KCYS 112158 SVRCYS NEC105-112245- /O.NEW.KCYS.SV.W.0111.140711T2158Z-140711T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 358 PM MDT FRI JUL 11 2014 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 445 PM MDT * AT 354 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF OLIVER RESERVOIR TO 12 MILES EAST OF PANORAMA POINT...AND MOVING EAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... KIMBALL...KIMBALL AIRPORT AND DIX. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 2 AND 35. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4139 10338 4101 10338 4100 10404 4133 10400 TIME...MOT...LOC 2158Z 273DEG 14KT 4133 10374 4100 10378 HAIL...<.75IN WIND...60MPH $$ HAMMER
2 follow-up statements
233 WWUS55 KCYS 112218 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 418 PM MDT FRI JUL 11 2014 NEC105-112245- /O.CON.KCYS.SV.W.0111.000000T0000Z-140711T2245Z/ KIMBALL NE- 418 PM MDT FRI JUL 11 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KIMBALL COUNTY UNTIL 445 PM MDT... AT 412 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF KIMBALL TO 13 MILES SOUTH OF KIMBALL AIRPORT...AND MOVING EAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...LAW ENFORCEMENT. WIND GUSTS OF UP TO 70 MPH WERE REPORTED SOUTHWEST OF KIMBALL WITH THIS STORM. SOME POWER LINES WERE DOWNED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... DIX. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. THESE STORMS ARE PRODUCING WIND DAMAGE ACROSS SOUTHERN KIMBALL COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4137 10338 4101 10338 4101 10396 4121 10389 TIME...MOT...LOC 2216Z 271DEG 15KT 4131 10362 4100 10366 HAIL...<.75IN WIND...60MPH $$ HAMMER
730
WWUS55 KCYS 112234
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT FRI JUL 11 2014
NEC105-112245-
/O.CON.KCYS.SV.W.0111.000000T0000Z-140711T2245Z/
KIMBALL NE-
434 PM MDT FRI JUL 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KIMBALL COUNTY UNTIL 445 PM MDT...
AT 431 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DIX TO 16 MILES SOUTHEAST OF KIMBALL AIRPORT...AND
MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. THESE STORMS HAVE A HISTORY OF PRODUCING
WIND DAMAGE.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN KIMBALL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4131 10339 4101 10338 4101 10371 4124 10370
TIME...MOT...LOC 2233Z 271DEG 17KT 4120 10348 4100 10351
HAIL...1.50IN
WIND...60MPH
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:13 PM MDT, 45 minutes earlier.
Area forecast discussion, Jul 11, 3:13 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 313 PM MDT FRI JUL 11 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 312 PM MDT FRI JUL 11 2014 CONVECTION GRADUALLY INCREASING ACROSS SOUTHEAST WYOMING THIS AFTERNOON AND THIS WILL MOVE EAST OVER THE NEBRASKA PANHANDLE THIS EVENING. HEAVY RAIN CONTINUES TO BE THE MAIN THREAT FROM STRONGER STORMS WITH MOST LIKELY AREA FOR THIS BEING EAST OF THE MTNS INTO THIS EVENING. ANY FLOODING THAT MIGHT OCCUR SHOULD REMAIN RATHER LOCALIZED. SOME HAIL THREAT STILL THERE AS WELL THOUGH UPPER SUPPORT NOT ALL THAT GREAT. ACTIVITY WILL DECREASE OVERNIGHT THOUGH SOME MAY HANG ON OVER NORTHEAST PARTS OF THE CWA THROUGH THE NIGHT. SIMILAR SCENARIO EXPECTED FOR SATURDAY AS SFC UPSLOPE FLOW BEHIND A WEAK SFC FRONT THAT WILL PASS ACROSS DURING THE DAY ALLOWS FOR REDEVELOPMENT OF CONVECTION. INSTABILITY NOT PROGGED TO BE AS GREAT THOUGH SO ACTIVITY LIKELY TO BE MORE SHOWERY IN NATURE. TEMPS JUST A LITTLE COOLER OVER THE PLAINS. ACTIVITY WILL DIE OUT SAT EVENING. A STRONGER FRONT WILL THEN PUSH SOUTH ACROSS THE CWA SUNDAY WITH SCTD SHOWERS AND A FEW STORMS ONCE AGAIN. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 312 PM MDT FRI JUL 11 2014 A DEEP UPPER LEVEL TROUGH WILL MAINTAIN HOLD OVER THE EASTERN CONUS THROUGH THE EXTENDED PERIOD...WITH A STRONG UPPER HIGH SITUATED OVER THE WEST. THIS STAGNANT PATTERN WILL KEEP THE CWA UNDER NORTHWEST FLOW THROUGH THE PERIOD. TEMPERATURES WILL REMAIN WELL BELOW NORMAL...WITH READINGS GENERALLY IN THE 70S BELOW 7500 FEET...WITH 60S IN THE HIGHER ELEVATIONS. A STRONG COLD FRONT ASSOCIATED WITH THE MAIN TROUGH TO THE EAST WILL DROP SOUTH ACROSS THE CWA ON MONDAY MORNING...WITH NORTHEAST WINDS BEHIND THE FRONT VEERING TO THE SOUTHEAST BY MONDAY NIGHT. WILL SEE A FEW SHOWERS/TSTORMS OVER THE MOUNTAINS ON MONDAY WITH THE FRONT...WITH MINIMAL CHANCE FOR CONVECTION FURTHER EAST IN THE MORE STABLE POST-FRONTAL ENVIRONMENT. A RATHER POTENT SHORTWAVE WILL ROUND THE TOP OF THE RIDGE AND WILL MOVE SOUTHEAST ACROSS THE HIGH PLAINS ON TUESDAY AND TUESDAY NIGHT. THIS WAVE WILL CARRY ALONG PLENTIFUL PACIFIC MOISTURE...THUS WILL SEE A MUCH BETTER CHANCE FOR CONVECTION ON TUESDAY WITH THE UPPER WAVE AND UPSLOPE FORCING. GFS IS PRODUCING BULK SHEAR VALUES OF 40 TO 50 KTS OVER THE CWA WITH THE JET OVERHEAD SO WOULD NOT BE SURPRISED IF A FEW STORMS ORGANIZE TO BECOME STRONG/SEVERE. BOTH GFS AND ECMWF KEEP SHOWERS/STORMS ONGOING THROUGH THE NIGHT...WITH ACTIVITY GRADUALLY SHIFTING WEST TOWARD THE MOUNTAINS FOR WEDNESDAY. THE UPPER RIDGE WILL REBOUND BACK OVER THE ROCKIES ON THURSDAY...WITH TEMPS WARMING FOR THE CWA AND MUCH DRIER CONDITIONS OVERSPREADING THE REGION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1151 AM MDT FRI JUL 11 2014 SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON OVER THE FORECAST AREA...WITH MVFR TO BRIEF IFR CONDITIONS IN HEAVY RAIN. A FEW STRONGER STORMS THAT MOVE OVER THE EASTERN SITES COULD PRODUCE HAIL AND STRONG WIND GUSTS AS WELL. THIS ACTIVITY WILL DISSIPATE STEADILY FROM WEST TO EAST THIS EVENING ALTHOUGH A FEW SHOWERS COULD PERSIST OVERNIGHT. MOIST EASTERLY UPSLOPE FLOW WILL BRING AT LEAST MVFR CIGS TO EASTERN TERMINALS AFTER 09Z TONIGHT AS WELL...WHICH WILL SLOWLY DISSIPATE SATURDAY MORNING. && .FIRE WEATHER... ISSUED AT 312 PM MDT FRI JUL 11 2014 CONCERNS TO REMAIN LOW INTO NEXT WEEK WITH WEATHER CONDITIONS REMAINING NON-CRITICAL. SCATTERED THUNDERSTORMS WILL OCCUR MOST AFTERNOONS AND EVENINGS THROUGH SUNDAY THEN BECOME MORE ISOLATED NEXT WEEK. DRY LIGHTNING NOT EXPECTED WITH MONSOONAL MOISTURE OVER THE REGION. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...RJM AVIATION...RJM FIRE WEATHER...RE
Hazardous weather outlook, Jul 11, 10:24 AM MDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1024 AM MDT FRI JUL 11 2014 WYZ104-105-109>116-121100- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1024 AM MDT FRI JUL 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP. SEVERE THUNDERSTORMS ARE NOT EXPECTED...HOWEVER A FEW STRONGER STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 121100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1024 AM MDT FRI JUL 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP. SOME OF THE STORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON INTO EARLY THIS EVENING WITH HAIL AND STRONG WINDS THE MAIN THREAT. OTHERWISE LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MAINLY SATURDAY...SUNDAY...AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 11, 1:58 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 158 PM MDT FRI JUL 11 2014 WYZ108-118-119-112045- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY- 158 PM MDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LARAMIE AND SOUTHERN GOSHEN COUNTIES UNTIL 245 PM MDT... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHWEST OF GUN BARREL...OR 28 MILES NORTHEAST OF CHEYENNE...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GUN BARREL... MERIDEN REST AREA... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4167 10428 4144 10421 4142 10460 4155 10465 TIME...MOT...LOC 1958Z 258DEG 11KT 4151 10452 HAMMER
Special weather statement, Jul 11, 2:19 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
219 PM MDT FRI JUL 11 2014
WYZ108-112045-
GOSHEN COUNTY WY-
219 PM MDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GOSHEN COUNTY UNTIL 245
PM MDT...
AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF LINGLE...OR 14 MILES NORTH
OF TORRINGTON...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN GOSHEN COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4235 10406 4234 10405 4220 10405 4219 10431
4235 10436 4241 10406
TIME...MOT...LOC 2019Z 259DEG 12KT 4228 10421
HAMMERSpecial weather statement, Jul 11, 2:38 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
238 PM MDT FRI JUL 11 2014
NEZ096-112115-
SOUTH SIOUX NE-
238 PM MDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX COUNTY UNTIL
315 PM MDT...
AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF TORRINGTON...MOVING EAST AT
15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF WESTERN SIOUX COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4212 10405 4235 10406 4236 10405 4240 10379
4207 10379
TIME...MOT...LOC 2039Z 267DEG 13KT 4226 10403
HAMMERSpecial weather statement, Jul 11, 3:06 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT FRI JUL 11 2014
NEZ020-054-WYZ118-119-112145-
BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-KIMBALL
NE-
306 PM MDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...WESTERN KIMBALL
AND WESTERN BANNER COUNTIES UNTIL 345 PM MDT...
AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
ALBIN TO 6 MILES NORTH OF PINE BLUFFS TO CARPENTER...AND MOVING EAST
AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
PINE BLUFFS...
PANORAMA POINT...
BUSHNELL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4101 10459 4128 10429 4151 10426 4157 10418
4156 10406 4159 10405 4162 10375 4101 10392
TIME...MOT...LOC 2107Z 271DEG 8KT 4149 10404 4126 10407
4105 10430
HAMMERSpecial weather statement, Jul 11, 3:12 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 312 PM MDT FRI JUL 11 2014 NEZ096-112145- SOUTH SIOUX NE- 312 PM MDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX COUNTY UNTIL 345 PM MDT... AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF WATSON RANCH...OR 20 MILES NORTHEAST OF TORRINGTON...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WATSON RANCH... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4240 10357 4213 10351 4211 10393 4228 10399 TIME...MOT...LOC 2112Z 256DEG 18KT 4222 10384 HAMMER
Special weather statement, Jul 11, 3:49 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT FRI JUL 11 2014
NEZ003-096-112230-
BOX BUTTE NE-SOUTH SIOUX NE-
349 PM MDT FRI JUL 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX AND
SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 430 PM MDT...
AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WATSON RANCH...OR 20 MILES
NORTH OF SCOTTSBLUFF...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KILPATRICK LAKE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4200 10330 4200 10352 4209 10371 4222 10365
4220 10315
TIME...MOT...LOC 2149Z 286DEG 23KT 4214 10357
HAMMERThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:39 PM MDT | Special Weather Statement | CYS | Dawes | 51 min |
| Jul 10, 9:40 PM MDT | Special Weather Statement | CYS | Cheyenne | 35 min |
| Jul 10, 10:33 PM MDT | Special Weather Statement | CYS | Cheyenne, Morrill | 57 min |
| Jul 11, 2:39 AM MDT | Special Weather Statement | CYS | Morrill | 51 min |
| Jul 11, 2:38 PM MDT | Special Weather Statement | CYS | Sioux | 37 min |
| Jul 11, 3:12 PM MDT | Special Weather Statement | CYS | Sioux | 33 min |
| Jul 11, 3:49 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Jul 11, 4:04 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 41 min |
| Jul 11, 4:23 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 52 min |
| Jul 11, 4:43 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 47 min |
| Jul 11, 5:09 PM MDT | Special Weather Statement | CYS | Morrill | 51 min |
| Jul 11, 5:15 PM MDT | Flash Flood Warning | CYS | Kimball | 6 hr |
| Jul 11, 5:31 PM MDT | Special Weather Statement | CYS | Dawes | 29 min |
| Jul 11, 5:55 PM MDT | Special Weather Statement | CYS | Cheyenne | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.